# SDR AALA2009013100252

- Difficulty date: January 31, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- Aircraft time: 62,993 hours, 33,203 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 59632541
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT.  NOSE LANDING GEAR FAILED TO RETRACT. RED UNSAFE LIGHT ILLUMINATED.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED PISTON AND ACCOMPLISHED NOSE LANDING GEAR STRUT REPACK AND SERVICE. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
